# SDR TWAA0006802

- Difficulty date: April 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON FUSELAGE, THIRD FROM BOTTOM AFT STOP HOLE HAD A CRACK INDICATION PER EDDY CURRENT, FWD ENTRY DOOR, .125 INCH LONG.  REPAIRED BY INSTALLING DOUBLER PER EMLR 70776A.
